# SDR ABXA9701256

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 56410331
- Condition: Malfunction
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SEAT WOULD NOT LOCK FORWARD OR AFT.  REPLACED CAPTAIN'S SEAT IAW DC8 MM, OPS CHECKED GOOD.
